# SDR NUVY2014031201

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: General aviation
- Aircraft: N498YY
- Make and model: Cessna 525
- Aircraft serial: 0498
- Aircraft time: 322 hours, 2,017 cycles
- Engine: Wilint FJ441A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Misrigged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE LANDING GEAR CORROSION INSPECTION,  THE NOSE U/C DOORS HAD CLOSED IN THE INCORRECT SEQUENCE.  THIS SCENARIO HAS THE POTENTIAL OF THE NOSE GEAR DOORS FAILING TO OPEN AND THE NOSE GEAR ASSY FAILING TO EXTEND.  ROOT CAUSE WAS THE THE MISRIGGING OF THE FORWARD DOOR LINKAGES AT A POINT IN TIME PREVIOUS TO THE ACFT BEING MAINTAINED.  NOSE GEAR DOORS RE-RIGGED IAW MM 32-20-00 B, DEFECT/DISCREPANCY WORKSHEET 062 REFER.
